New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

butterflies13
New Member


Date Joined Apr 2011
Total Posts : 4
   Posted 4/17/2011 11:11 AM (GMT -7)   
I have had asthma since I was a baby and im basicly alergic to almost everything including meds but specially antibiotics.
For about a week now, I have expirienced runny  noise having to blow my nose contantly but specially in the morning.
I have had asthma, wheezing, shortness of breath, sometimes i have to use aerosol nubalizer more often then every 4 hours.
Migraines mix with the asthma and if,  I cough the pain is worse. At times I have to run to the aerosol machine because I cant
breath. The lowest my peak flow has been is a few lines under 150.
Im confused on this one and un sure of what to do. Im afraid to go to the er. Beacause everytime they give me prednisone my
sugar levels go way high as I am diabetic it makes it worse. I end up having to be admitted.
Any suggestions?

Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23549
   Posted 4/17/2011 2:37 PM (GMT -7)   
Do you see a pulmonologist? When was the last time you went to see him/her if you do?
SHERRY
Moderator-Allergies/Asthma and Alzheimer's, Co-moderator-UC
~Left sided Uc-'92**Unable to tolerate ALL mesalamines**
Colazal(9 daily)/6mp(50mgs)/Bentyl-Prilosec~allergies-Singulair/Zyrtec~Reynauds~OA-Tylonel Arthritis~Scoliosis~Sacroilitis~Dry eye-Restasis~GAD-Klonopin (.25mgs)~Rosacea-Metrogel/Elidel~IBS~Diverticulosis~Fibromyalgia

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 4/17/2011 3:44 PM (GMT -7)   
Butterflies I understand where you're coming from. I am allergic to a lot of antibiotics myself. You may not need antibiotics if when you blow your nose it is clear. When my asthma is giving me a lot of trouble my pulmonologist makes me do my inhaler and my nebulizer and alternating doses. For instance I take my nebulizer at 8 AM, then I take my inhaler at 10 AM, then I do my nebulizer again at 12 PM, then I do my inhaler at 2 PM, then I do my nebulizer at 4 PM, then I do my inhaler at 6 PM, ect.
I know it's risky taking prednisone and being a diabetic. Check with your doctor and see if this is okay.
Do you think you can talk with your doctor about adjusting your diabetic medication for while you're on prednisone?
Joy
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 16, 2017 3:45 PM (GMT -7)
There are a total of 2,906,239 posts in 318,936 threads.
View Active Threads


Who's Online
This forum has 158274 registered members. Please welcome our newest member, Identifiedinlove7.
324 Guest(s), 12 Registered Member(s) are currently online.  Details
PeteZa, scifigal2k, randrball1, Jay777, Scaredy Cat, cakegirl, js100, Sherrine, Manzanita2, Connor77, Woodduck12, Tim Tam